# SDR DALA2016123110182

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,774 hours, 56,339 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING. DELAMINATED RT AILERON TRAILING EDGE STA XA= 470. RH AILERON TRAILING EDGE XA=470 WAS REPAIRED IAW SRM 51-70-1D PAR- .10.
